# SDR 2002UALA00773

- Difficulty date: April 27, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 41,364 hours, 21,690 cycles
- Engine: Ge CFM56*
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: BACC18AE35
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DEN DUE TO LOSS OF GENERATOR.  THE AIRCRAFT WAS DIVERTED TO DENVER WITHOUT INCIDENT.  AMT CREW ISOLATED CAUSE OF FAILURE DUE TO NR 2 TRANSFER BUS NORMAL CIRCUIT BREAKER (C821) AS BAD.  THE CIRCUIT BREAKER WAS REPLACED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
